MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER SEGMENTAL CONDYLE IMPACTION BLOCK; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. ZIMMER SEGMENTAL CONDYLE IMPACTION BLOCK; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).E1 - hospital - (b)(6).The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during knee arthroplasty that the condyle impaction block fractured upon impact with the femoral component.Another instrument was used to complete the procedure.No adverse events were reported as a result of this malfunction.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.H6 - component code - proposed code is mechanical (g04) - impactor.Visual evaluation of the returned impactor confirmed the device was fractured and exhibited signs of use.The device history records were reviewed and no discrepancies were identified.As the device had a field life of more than eight (8) years with unknown usage, the root cause can be attributed to normal wear and tear of the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER SEGMENTAL CONDYLE IMPACTION BLOCK
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21883743
Report Number0001822565-2025-01108
Device Sequence Number15485396
Product Code HWA
UDI-Device Identifier00889024197527
UDI-Public(01)00889024197527(10)63551342
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585107400
Device Lot Number63551342
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown